| Model Number |
KL 1.8 FIBERTAK, SHOULDER |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff repair surgery the anchor pulled out of the pre-drilled hole.Per complaint reporter, there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-one unpackaged ar-3636-1, fibertak®, batch 15316902, was received for evaluation.-upon visual inspection, it was noted that the inplant was bunched and the sutures were cut.- functional testing could not be performed due to the damage to the device.-the most likely cause for the reported failure can be attributed to misuse due to improper bone preparation, misaligned insertion, or prying/leveraging the device during insertion -the complaint allegation is confirmed.-refer to the investigation photos.